Advanced search
Add to list

Numerical methods for two-parameter local bifurcation analysis of maps

Author
Organization

Citation

Please use this url to cite or link to this publication:

MLA
Govaerts, Willy, RK GHAZIANI, YA KUZNETSOV, et al. “Numerical Methods for Two-parameter Local Bifurcation Analysis of Maps.” SIAM JOURNAL ON SCIENTIFIC COMPUTING 29.6 (2007): 2644–2667. Print.
APA
Govaerts, W., GHAZIANI, R., KUZNETSOV, Y., & MEIJER, H. (2007). Numerical methods for two-parameter local bifurcation analysis of maps. SIAM JOURNAL ON SCIENTIFIC COMPUTING, 29(6), 2644–2667.
Chicago author-date
Govaerts, Willy, RK GHAZIANI, YA KUZNETSOV, and HGE MEIJER. 2007. “Numerical Methods for Two-parameter Local Bifurcation Analysis of Maps.” Siam Journal on Scientific Computing 29 (6): 2644–2667.
Chicago author-date (all authors)
Govaerts, Willy, RK GHAZIANI, YA KUZNETSOV, and HGE MEIJER. 2007. “Numerical Methods for Two-parameter Local Bifurcation Analysis of Maps.” Siam Journal on Scientific Computing 29 (6): 2644–2667.
Vancouver
1.
Govaerts W, GHAZIANI R, KUZNETSOV Y, MEIJER H. Numerical methods for two-parameter local bifurcation analysis of maps. SIAM JOURNAL ON SCIENTIFIC COMPUTING. SIAM PUBLICATIONS; 2007;29(6):2644–67.
IEEE
[1]
W. Govaerts, R. GHAZIANI, Y. KUZNETSOV, and H. MEIJER, “Numerical methods for two-parameter local bifurcation analysis of maps,” SIAM JOURNAL ON SCIENTIFIC COMPUTING, vol. 29, no. 6, pp. 2644–2667, 2007.
@article{394448,
  author       = {{Govaerts, Willy and GHAZIANI, RK and KUZNETSOV, YA and MEIJER, HGE}},
  issn         = {{1064-8275}},
  journal      = {{SIAM JOURNAL ON SCIENTIFIC COMPUTING}},
  language     = {{eng}},
  number       = {{6}},
  pages        = {{2644--2667}},
  publisher    = {{SIAM PUBLICATIONS}},
  title        = {{Numerical methods for two-parameter local bifurcation analysis of maps}},
  volume       = {{29}},
  year         = {{2007}},
}

Web of Science
Times cited: